Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 196, NWS Tulsa, OK

July 14, 20165 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 12:49 PM CDT for 5 counties in Oklahoma. It was in force for 56 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 12:49 PM CDT (17:49 UTC)
Expired
Jul 14, 2016, 1:45 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 12:58 PM CDTTSTM WND DMGCoweta, OKSEVERAL ROOFS OFF BARNS. FEW BARNS AND OUT BUILDINGS DESTROYED. WINDS ESTIMATED AROUND 100 MPH.
Jul 14, 1:00 PM CDTTSTM WND DMGCoweta, OKSTRONG THUNDERSTORM WIND DAMAGED THE ROOF OF THE COWETA SCHOOL...DAMAGED BUILDINGS...BLEW DOWN POWER LINES...AND SNAPPED LARGE TREE LIMBS.
Jul 14, 1:08 PM CDTTSTM WND DMGPorter, OKSTRONG THUNDERSTORM WIND DAMAGED ROOFS OF BUILDINGS...BLEW DOWN POWER LINES...SNAPPED LARGE TREE LIMBS...AND BLEW DOWN TENTS THAT WERE SETUP FOR THE PORTER PEACH FESTIVAL.
Jul 14, 1:10 PM CDTTSTM WND DMGMuskogee, OKSIGNIFICANT WIND DAMAGE AT A SHOPPING CENTER IN MUSKOGEE. NUMEROUS PHOTOS SEEN ON SOCIAL MEDIA AND ON TELEVISION. TIME ESTIMATED VIA RADAR.
Jul 14, 1:10 PM CDTTSTM WND GST 80Muskogee, OKFOX 23 STORMTRACKER REPORT AT US-69.
Jul 14, 1:10 PM CDTNON-TSTM WND GST 80Muskogee, OKFOX 23 STORMTRACKER REPORT AT US-69.
Jul 14, 1:13 PM CDTTSTM WND DMGWagoner, OKPOWER POLES DOWNED IN WAGONER. PHOTOS RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED.
Jul 14, 1:13 PM CDTTSTM WND DMGWagoner, OKTREE DAMAGE IN WAGONER.
Jul 14, 1:15 PM CDTTSTM WND GST 902 E Tullahassee, OKSTORM SPOTTERS MEASURED 90 MPH THUNDERSTORM WIND GUSTS
Jul 14, 1:20 PM CDTTSTM WND DMG4 Ne Muskogee, OKTREES WERE BLOWN DOWN AT MUSKOGEE COUNTRY CLUB
Jul 14, 1:20 PM CDTTSTM WND GST 684 Sw Porter, OKMESONET STATION NEAR PORTER MEASURED 68 MPH THUNDERSTORM WIND GUSTS
Jul 14, 1:20 PM CDTTSTM WND GST 80Haskell, OK
Jul 14, 1:30 PM CDTTSTM WND DMG1 N Sequoyah State Park, OKNUMEROUS TREES WERE BLOWN DOWN AND BUILDINGS WERE DAMAGED AT THE PARK. CAMPGROUNDS AROUND FORT GIBSON LAKE HAD CONSIDERABLE TREE DAMAGE.
Jul 14, 1:30 PM CDTTSTM WND DMG3 N Muskogee, OKTRACTOR TRAILER BLOWN OVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1508 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

392 
WUUS54 KTSA 141749
SVRTSA
OKC021-091-101-111-145-141845-
/O.NEW.KTSA.SV.W.0196.160714T1749Z-160714T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1249 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 145 PM CDT

* AT 1248 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES WEST OF COWETA TO 2 MILES NORTHWEST OF BALD
  HILL TO 4 MILES SOUTHWEST OF BEGGS...MOVING EAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. AT 1240 PM THE HECTORVILLE MESONET
           STATION REPORTED A 66 MPH WIND GUST. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BROKEN ARROW...                   MUSKOGEE...
  OKMULGEE...                       WAGONER...
  COWETA...                         FORT GIBSON...
  CHECOTAH...                       HASKELL...
  MORRIS...                         BEGGS...
  OKAY...                           HULBERT...
  PORTER...                         SCHULTER...
  OKTAHA...                         BRAGGS...
  TAFT...                           BOYNTON...
  GRAYSON...                        COUNCIL HILL...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 243 AND
259.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3586 9578 3608 9574 3607 9508 3553 9519
      3541 9587 3571 9619
TIME...MOT...LOC 1748Z 286DEG 48KT 3595 9573 3576 9586 3570 9614 

HAIL...1.00IN
WIND...70MPH
 
$$

LACY
2 follow-up statements
062 
WWUS54 KTSA 141801
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT THU JUL 14 2016

OKC021-091-101-111-145-141845-
/O.CON.KTSA.SV.W.0196.000000T0000Z-160714T1845Z/
OKMULGEE OK-MCINTOSH OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-
101 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR OKMULGEE...NORTHERN MCINTOSH...NORTHWESTERN CHEROKEE...WAGONER
AND MUSKOGEE COUNTIES...

AT 100 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF INOLA TO 4 MILES SOUTHEAST OF COWETA
TO NEAR MORRIS...MOVING EAST AT 65 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW...                   MUSKOGEE...
OKMULGEE...                       WAGONER...
COWETA...                         FORT GIBSON...
CHECOTAH...                       HASKELL...
MORRIS...                         BEGGS...
OKAY...                           HULBERT...
PORTER...                         SCHULTER...
OKTAHA...                         BRAGGS...
TAFT...                           BOYNTON...
GRAYSON...                        COUNCIL HILL...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 243 AND
259.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3586 9578 3608 9574 3607 9508 3553 9519
      3541 9587 3571 9619
TIME...MOT...LOC 1800Z 263DEG 55KT 3608 9553 3592 9559 3563 9586 

HAIL...1.00IN
WIND...80MPH
 
$$

LACY
004 
WWUS54 KTSA 141810
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
110 PM CDT THU JUL 14 2016

OKC021-091-101-111-145-141845-
/O.CON.KTSA.SV.W.0196.000000T0000Z-160714T1845Z/
OKMULGEE OK-MCINTOSH OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-
110 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR OKMULGEE...NORTHERN MCINTOSH...NORTHWESTERN CHEROKEE...WAGONER
AND MUSKOGEE COUNTIES...

AT 109 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF INOLA TO 2 MILES NORTHEAST OF
PORTER TO 5 MILES EAST OF MORRIS...MOVING EAST AT 50 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...90 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS MAY 
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES 
         WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES 
         WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW...                   MUSKOGEE...
OKMULGEE...                       WAGONER...
COWETA...                         FORT GIBSON...
CHECOTAH...                       HASKELL...
MORRIS...                         BEGGS...
OKAY...                           HULBERT...
PORTER...                         SCHULTER...
OKTAHA...                         BRAGGS...
TAFT...                           BOYNTON...
GRAYSON...                        COUNCIL HILL...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 243 AND
259.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE
POTENTIALLY PRODUCING WIDESPREAD WIND DAMAGE ACROSS WAGONER AND
MUSKOGEE COUNTIES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3586 9578 3608 9574 3607 9508 3553 9519
      3541 9587 3571 9619
TIME...MOT...LOC 1809Z 285DEG 44KT 3606 9544 3590 9550 3561 9577 

HAIL...1.00IN
WIND...90MPH
 
$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 2 hours earlier.

Area forecast discussion, Jul 14, 10:49 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Tulsa OK
1049 AM CDT THU JUL 14 2016

...UPDATE...

.DISCUSSION...
Earlier update increased precip chances for most locations based
on organizing MCS and likelihood it will be persist eastward.
Instability has recovered substantially in wake of the early
morning convection and expectations are that severe weather
potential will increase through the day as the ongoing storms
become nearer sfc based. Prior to the convection temps are on
track and any later update would be to cool temps once the
convection influences an area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   95  70  89  72 /  90  80  40  30
FSM   94  72  90  73 /  80  70  40  30
MLC   95  72  91  73 /  70  60  40  30
BVO   92  67  88  69 /  90  80  30  30
FYV   90  68  86  67 /  80  80  40  30
BYV   90  68  86  67 /  80  80  40  30
MKO   94  71  90  72 /  90  80  40  30
MIO   91  68  88  70 /  90  70  30  30
F10   95  71  91  73 /  80  70  40  30
HHW   96  74  95  73 /  50  30  30  20

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT THU JUL 14 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
809 AM CDT THU JUL 14 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MAINLY NORTH OF INTERSTATE 40.
	ONSET...BEFORE NOON...INCREASING DURING AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF INTERSTATE 40.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS
AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED
TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS.
ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS
NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX.
EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO
LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS
AFTERNOON AND EVENING.

CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL
WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE
FURTHER AS STORMS CONSOLIDATE.  SEVERAL DATA SOURCES INDICATE
LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS...
ARE POSSIBLE WITH THE STRONGEST STORMS.

AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE
IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX.
WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL
RATES MAY PRODUCE LOCALIZED FLASH FLOODING.

FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS
THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES
APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY
STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME
OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG
WIND GUSTS THE MAIN CONCERN.

HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO
THE MIDDLE OF NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 14, 11:33 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1133 AM CDT THU JUL 14 2016

OKZ056>058-061-063-141730-
ROGERS OK-CRAIG OK-NOWATA OK-DELAWARE OK-OTTAWA OK-
1133 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS...OTTAWA...
SOUTHEASTERN NOWATA...NORTHWESTERN DELAWARE AND CRAIG COUNTIES UNTIL
1230 PM CDT...

AT 1132 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF ALTAMONT TO 7 MILES SOUTHWEST OF
CHETOPA TO 6 MILES NORTHEAST OF NEW ALLUWE. MOVEMENT WAS EAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THE
STRONG WIND GUSTS MAY OCCUR WELL AHEAD OF THE STORMS ALONG THE
PRECEDING OUTFLOW BOUNDARY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MIAMI...                          VINITA...
GROVE...                          COMMERCE...
CHELSEA...                        FAIRLAND...
AFTON...                          QUAPAW...
WELCH...                          BERNICE...
KETCHUM...                        BLUEJACKET...
WYANDOTTE...                      BIG CABIN...
TREECE...                         NEW ALLUWE...
PICHER...                         WHITE OAK...
NARCISSA...                       BERNICE STATE PARK...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 274 AND 324.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3700 9462 3668 9462 3650 9499 3651 9501
      3652 9563 3700 9537
TIME...MOT...LOC 1632Z 292DEG 17KT 3726 9527 3698 9521 3670 9544

LACY
Special weather statement, Jul 14, 12:07 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT THU JUL 14 2016

OKZ064>066-141730-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1207 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...OKMULGEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 1230 PM CDT...

AT 1206 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF SLICK TO 2 MILES EAST OF PRAGUE.
MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       BRISTOW...
OKEMAH...                         OKFUSKEE...
HENRYETTA...                      MORRIS...
BEGGS...                          BOLEY...
WELEETKA...                       DEWAR...
SCHULTER...                       DEPEW...
PADEN...                          BEARDEN...
SLICK...                          CASTLE...
CLEARVIEW...                      WELTY...
PRESTON...                        PHAROAH...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 239.
 INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 192.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.

LAT...LON 3580 9662 3586 9660 3585 9577 3582 9577
      3538 9597 3537 9598 3534 9598 3530 9600
      3529 9644 3546 9645 3546 9647 3543 9650
      3545 9655 3544 9657 3541 9654 3539 9654
      3541 9658 3540 9660 3540 9662
TIME...MOT...LOC 1706Z 281DEG 36KT 3574 9631 3548 9664

LACY
Special weather statement, Jul 14, 12:24 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 PM CDT THU JUL 14 2016

OKZ061-062-067-068-141830-
ROGERS OK-WAGONER OK-CHEROKEE OK-MAYES OK-
1224 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR MAYES...ROGERS...NORTH CENTRAL
CHEROKEE AND NORTHWESTERN WAGONER COUNTIES UNTIL 130 PM CDT...

AT 1223 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF OOLOGAH TO NEAR CATOOSA. MOVEMENT WAS
EAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAREMORE...                      PRYOR...
OWASSO...                         PRYOR CREEK...
CATOOSA...                        VERDIGRIS...
CHOUTEAU...                       INOLA...
LOCUST GROVE...                   SALINA...
OOLOGAH...                        LANGLEY...
ADAIR...                          SPAVINAW...
FOYIL...                          DISNEY...
PENSACOLA...                      HOOT OWL...
PEGGS...                          TIAWAH...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL OKLAHOMA.

LAT...LON 3651 9501 3616 9501 3616 9500 3607 9500
      3609 9576 3616 9576 3616 9579 3639 9581
      3640 9579 3642 9579 3642 9581 3649 9581
TIME...MOT...LOC 1723Z 267DEG 44KT 3644 9575 3617 9572

LACY
Special weather statement, Jul 14, 12:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CDT THU JUL 14 2016

OKZ064>066-141830-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1234 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...OKMULGEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 130 PM CDT...

AT 1233 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF MOUNDS TO 4 MILES SOUTHEAST OF
WELTY TO 6 MILES NORTHEAST OF LITTLE. MOVEMENT WAS EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       BRISTOW...
OKEMAH...                         OKFUSKEE...
HENRYETTA...                      MORRIS...
BEGGS...                          BOLEY...
WELEETKA...                       DEWAR...
SCHULTER...                       DEPEW...
PADEN...                          GRAYSON...
BEARDEN...                        SLICK...
CASTLE...                         CLEARVIEW...
WELTY...                          PRESTON...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 241.
 INTERSTATE 44 BETWEEN MILE MARKERS 185 AND 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.

LAT...LON 3565 9662 3586 9647 3586 9627 3567 9572
      3538 9595 3537 9598 3534 9598 3529 9603
      3529 9635 3533 9644 3546 9645 3546 9647
      3543 9650 3543 9652 3545 9655 3544 9657
      3541 9654 3539 9654 3542 9663
TIME...MOT...LOC 1733Z 285DEG 17KT 3583 9614 3558 9634 3540 9658

LACY
Local storm report, Jul 14, 12:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     SE TULSA                36.13N 95.92W
07/14/2016                   TULSA              OK   TRAINED SPOTTER

            SMALL TREES SNAPPED ON THE SE SIDE OF TULSA.

&&

AEJ
Local storm report, Jul 14, 12:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1249 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
07/14/2016  E66 MPH          OKMULGEE           OK   MESONET

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:36 PM CDTSpecial Weather StatementTSAKay39 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningTSACreek61 min
Jul 14, 12:59 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 14, 1:28 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Jul 14, 1:34 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee41 min
Jul 14, 1:49 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Jul 14, 2:11 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner49 min
Jul 14, 2:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more50 min
Jul 14, 3:21 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore54 min
Jul 14, 3:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha43 min
Jul 14, 4:16 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha59 min
Jul 14, 10:53 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Jul 14, 11:01 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee59 min
Jul 14, 11:06 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers, Washington54 min
Jul 14, 11:13 AM CDTSpecial Weather StatementTSACreek, Tulsa62 min
Jul 14, 11:22 AM CDTSevere Thunderstorm WarningTSAPawnee38 min
Jul 14, 11:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Jul 14, 11:48 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Tulsa, Washington57 min
Jul 14, 12:03 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa42 min
Jul 14, 12:07 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee23 min
Jul 14, 12:19 PM CDTTornado WarningTSACreek, Tulsa6 min
Jul 14, 12:24 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jul 14, 12:31 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner59 min
Jul 14, 12:34 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington3 hr
Jul 14, 12:53 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner67 min
Jul 14, 12:56 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 14, 1:18 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more3 hr
Jul 14, 1:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more55 min
Jul 14, 1:32 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg49 min
Jul 14, 1:42 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, Sequoyah3 hr
Jul 14, 1:47 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Jul 14, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more60 min
Jul 14, 2:21 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha54 min
Jul 14, 2:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha60 min
Jul 14, 2:46 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah59 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 14, 3:37 PM CDTSpecial Weather StatementTSAChoctaw68 min
Jul 14, 3:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.